# SDR FDEA2020060861137

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA72023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR AFT JAMB STATION 1959 FOUND CORRODED. AFT CARGO COMPARTMENT DOOR AFT JAMB CORRODED FRAME AT STATION 1959 REMOVED AND REPLACED WITH NEW FRAME AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
